# SDR CA990125013

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 61474129
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FUNCTIONAL TEST OF NR 2 ESCAPE SLIDE, THE SLIDE FAILED TO INFLATE CORRECTLY.  DEPLOYMENT WAS SATISFACTORY, BUT THE ASPIRATOR VALVE FAILED TO FUNCTION CORRECTLY AND THE INFLATION AIR ESCAPED PAST THEM BOTH ALLOWING THE SLIDE TO DEFLATE RAPIDLY.  INSPECTION REVEALED THAT THE ASPIRATOR VALVES BODIES WERE OVAL PREVENTING THE VALVES FROM CLOSING PROPERLY.  SLIDE RETURNED.
